Universal Journal of Computational Mathematics(CEASE PUBLICATION) Vol. 3(2), pp. 19 - 21
DOI: 10.13189/ujcmj.2015.030201
Reprint (PDF) (217Kb)


Fixed Point Theorems in S-Metric Spaces


K. Prudhvi *
Department of Mathematics, University College of Science, Saifabad, Osmania University, Hyderabad, Telangana State, India

ABSTRACT

In this paper, we prove two fixed point theorems in S-metric spaces. Our results extend and improve some known results.

KEYWORDS
S-metric Space, Fixed Point

Cite This Paper in IEEE or APA Citation Styles
(a). IEEE Format:
[1] K. Prudhvi , "Fixed Point Theorems in S-Metric Spaces," Universal Journal of Computational Mathematics(CEASE PUBLICATION), Vol. 3, No. 2, pp. 19 - 21, 2015. DOI: 10.13189/ujcmj.2015.030201.

(b). APA Format:
K. Prudhvi (2015). Fixed Point Theorems in S-Metric Spaces. Universal Journal of Computational Mathematics(CEASE PUBLICATION), 3(2), 19 - 21. DOI: 10.13189/ujcmj.2015.030201.